# SDR AALA2009022000513

- Difficulty date: February 20, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 71,532 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLOOR PATH LIGHTING AT SEAT 29HJ INOPERATIVE DUE TO BROKEN WIRING.  REPLACED SEAT 29HJ EMERGENCY LIGHT CONNECTOR.
